or a month now I have been having trouble with my stomach but for the past 3 days it has been the worst. Every time I wake up my stomach is burning really bad and I feel nauseous. This also happens at night too. I have been using the bathroom more then usual lately and when I use it I'm either constipated or I have diarrhea. Sometimes when I'm using it, it seems like I don't finish all the way and I have to keep doing it a little at a time. Just lately I've noticed that I run out of breath very easily. When this happens I start to get worried and kind of start to panic which I know doesn't help it at all. This causes my heart to beat real fast and get a headache. I will also feel weak about 70% of the time and be real sleepy all day and have no energy. My legs will be the most weak. Everyone that I know thinks the weakness is from anxiety but I don't know. I have also lost 6 pounds since last month. I have been to the doctor 2 times already and they listened to my heart and everything and said it was normal. They have also took blood and said everything was normal. One thing I was wondering is if anything is wrong with your liver or other organs, could they tell something was wrong by testing your blood? I know they tested liver function and everything but I don't know if they could tell just from that. Sometimes these symptoms will go away but they come back within a day or 2. I have been taking Prilosec for 3 weeks now and it helps sometimes but most of the time it doesn't help at all. I'm a 17 year old male and weigh 160 pounds. Does anyone know what this could be? I have an appointment with a Gastro doctor in a month but I would like to know if this is anything serious or not. ThanksReply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?